MathSciNet Relay Station
MathSciNet bibliographic data
MR1127143 (93g:40007) 40F05
Sarıgöl, Mehmet Ali On two absolute Riesz summability factors of infinite series. Proc. Amer. Math. Soc. 118 (1993), no. 2, 485–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement